Optimality of the Width-$w$ Non-adjacent Form: General Characterisation and the Case of Imaginary Quadratic Bases (bibtex)
by Clemens Heuberger, Daniel Krenn
Reference:
Clemens Heuberger, Daniel Krenn, Optimality of the Width-$w$ Non-adjacent Form: General Characterisation and the Case of Imaginary Quadratic Bases, Journal of Théorie des Nombres de Bordeaux, 25(2), 353-386, (2013).
Bibtex Entry:
@Article{Heuberger-Krenn:2013:wnafs-optimality,
  author	= {Clemens Heuberger and Daniel  Krenn},
  title		= {Optimality of the Width-$w$ Non-adjacent Form: General Characterisation and the Case of Imaginary Quadratic Bases},
  journal	= {Journal of Th\'eorie des Nombres de Bordeaux},
  year		= {2013},
  volume	= {25},
  number	= {2},
  pages		= {353-386},
  url		= {http://jtnb.cedram.org/jtnb-bin/item?id=JTNB_2013__25_2_353_0},
  arxiv		= {1110.0966v1},
   MRNUMBER = {3228312},
}